# SDR CALA2011021400087

- Difficulty date: February 13, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 24,728 hours, 8,433 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB CRACK INDICATION NOTED AT STA 138.70, MEASURES .5 INCH LONG AND LOCATED 17.5 INCHES FROM T/E AFT SPAR REPAIRED STA 138.7 AT 10 INCHES AND 17.5 INCHES REF LP6112346 & 6112347 PER SRM 55-10-01 REP 11 & ECRA5510-02150.. REF ATTACHED 44.0008 FOR WK ACCP.. ISSUED DIP PER ECRA5510-02150 TO PERFORM DV &  LFEC REF SRM 55-10-01 REP # 11 TABLE 204 AT 56,000 CYCLES & REPETATIVE EVERY 9000 CYCLES THERE AFTER.  BOTH AREAS COMBINED TO 1 REPAIR //QC// RE-INSPECT RT HORIZ STAB LOWER SKIN STA 138.7 REFERENCE SRM 55-10-01 REPAIR 11 TABLE 204 REQUIREMENTS 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION (DV & LFEC) AND REPEAT INSPECTION AT 9,000 FLIGHT CYCLE INTERVALS.  DIP CTL#09218.
